# SDR FDEA202006191285

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 6,785 hours, 2,904 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Transformer
- Condition: Contaminated
- Location: Efb
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FO'S EFB POWER PACK STARTED TO SMOKE AFTER GETTING WET BY AIRCRAFT DISINFECT (SPRAY BOTTLE LEAKED ON IT).  PERFORMED INSPECTION OF SMOKE IN CABIN IAW MM 05-51-56-2.  FOUND EFB POWER TRANSFORMER WET, REMOVED EFB TRANSFORMER FROM A/C.  CAREFULLY PLUGGED TRANSFORMER IN SHOP AREA, AFTER A COUPLE OF SECONDS NOTICED TRANSFORMER SMOKING.  EFB WORKS, NEW POWER TRANSFORMER INSTALLED.  ERFORMED INSPECTION OF SMOKE IN CABIN IAW MM  05-51-56-2  FOUND EFB POWER TRANSFORMER WET, REMOVED EFB  TRANSFORMER FROM A/C.  CAREFULLY PLUGGED TRANSFORMER IN SHOP AREA,  AFTER A COUPLE OF SECONDS NOTICED TRANSFORMER  SMOKING.      EFB WORKS, NEW POWER TRANSFORMER  INSTALLED.
